# SDR ASAA2014112009724

- Difficulty date: November 20, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 2,541 hours, 803 cycles
- System (JASC): 4960 · APU Controls
- Part: Master Switch
- Part number: 111AT25
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF,  NOTICED THAT WHEN APU SWITCH WAS MOVED TO OFF POSITION THE APU DID NOT SHUTDOWN.  BLUE APU GEN OFF BUSS LIGHT REMAINED ILLUMINATED WITH APU GENERATOR POSITION SELECTED ON AC METER CPS FREQ 400 AND AC VOLT 116 WERE INDICATED.  APU EGT UNLOADED WAS 280 DEGREES.  ACFT GROUNDED.  FOUND APU MASTER SWITCH BAD R & R OPS NORMAL WDM 49-62-11, OPS CK TEST IAW MM 49-11-00.
